Counting strongly-connected, moderately sparse directed graphs
Article first published online: 6 JUN 2012
Copyright © 2012 Wiley Periodicals, Inc.
Random Structures & Algorithms
Volume 43, Issue 1, pages 49–79, August 2013
How to Cite
Pittel, B. (2013), Counting strongly-connected, moderately sparse directed graphs. Random Struct. Alg., 43: 49–79. doi: 10.1002/rsa.20433
- Issue published online: 20 JUN 2013
- Article first published online: 6 JUN 2012
- Manuscript Accepted: 10 JAN 2012
- Manuscript Received: 9 JUN 2010
- NSF. Grant Numbers: DMS-0406024, DMS-0805996, DMS-1101237
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!